You may have had no idea that when you started prednisone, it could lead to long-term consequences.
Discover which side effects are irreversible and which are surprisingly reversible.
Find ways to cope with and potentially prevent some of the worst side effects.
I cover these prednisone side effects in this video below:
- Moon face
- Adrenal insufficiency
- Osteonecrosis/Avascular Necrosis
- Weight Gain
- Hair Loss from prednisone
Which prednisone side effects cause irreversible, permanent, lasting consequences?
Thankfully, pretty much every other prednisone side effect will go away when you decrease the dose and eventually stop taking those pretty little pills.
It is possible that some psychiatric side effects can linger for an extended period of time, such as dementia, anxiety, depression, and other mood disorders.
What about my hair?! Will it ever grow back after prednisone?
I personally lost 1/3 of my hair after I stopped taking prednisone. I stopped taking prednisone in the beginning of June. By the end of July, every time I brushed my hair, my brush would fill up completely. Entire brushfuls, gone. That lasted for about two months. Then I waited. I couldn’t tell for sure, but it seemed like by February I had little shoots. Now, in August (1 year later), there is a noticeable difference between the top and bottom of my braid. It’s a lot thicker. You can kind of see it in the video, below, that I’ve got thicker hair until about my chin, then it thins out below that.
So yes, your hair will grow back after prednisone!
Is there anything I can do?
Yes, there are many ways that you can fight back. You can change things that are within your control to change. To find out my top 25+ tips for improving your health and preventing these terrible consequences…
Get your Prednisone Wellness Checklist!
Originally broadcast Live on the Facebook Page – Prednisone Warriors with Dr. Megan.
Collagen I Recommend with PrednisonePrednisone interferes with many systems in the body. One of the body systems that it...
Probiotics I Recommend
Bone Coach Podcast Interview: This Med Causes Bone Loss & OsteoporosisBone Coach interviewed me all about Bone Loss and Osteoporosis from Prednisone. Find out how...